Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Remote Access
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

Period equations applied to difference sets


Author: Emma Lehmer
Journal: Proc. Amer. Math. Soc. 6 (1955), 433-442
MSC: Primary 10.0X
MathSciNet review: 0068562
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] Marshall Hall and H. J. Ryser, Cyclic incidence matrices, Canadian J. Math. 3 (1951), 495–502. MR 0043759 (13,312b)
  • [2] Emma Lehmer, On residue difference sets, Canadian J. Math. 5 (1953), 425–432. MR 0056007 (15,10d)
  • [3] S. Chowla, A property of biquadratic residues, Proc. Nat. Acad. Sci. India. Sect. A. 14 (1944), 45–46. MR 0014119 (7,243f)
  • [4] J. J. Sylvester, Mathematical papers, vol. 3, Cambridge, 1909, pp. 448, 477-478, 480.
  • [5] A. Cunningham, Quadratic partitions, London, 1904.
  • [6] E. E. Kummer, Journal für Mathematik vol. 30 (1846) pp. 107-116.
  • [7] Bulletin of the National Research Council vol. 5 no. 28 (1923) p. 54.
  • [8] H. J. S. Smith, Collected papers, vol. 1, p. 103.
  • [9] Emma Lehmer, On the number of solutions of 𝑢^{𝑘}+𝐷≡𝑤²(\mod𝑝), Pacific J. Math. 5 (1955), 103–118. MR 0067918 (16,798b)
  • [10] A. E. Western, Some criteria for the residues of eighth and other powers, Proc. London Math. Soc. (2) vol. 9 (1911) pp. 244-272.

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 10.0X

Retrieve articles in all journals with MSC: 10.0X


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1955-0068562-7
PII: S 0002-9939(1955)0068562-7
Article copyright: © Copyright 1955 American Mathematical Society